# SDR GTIA2019060633386

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 13,498 hours, 5,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"IN DESCENT, FA REPORTED A BURNING SMELL IN AFT GALLEY AREA.  PERFORMED COCKPIT AND CABIN TEMP CONTROL FUNCTIONAL CHECK IAW AMM 21-63-00. NO DEFECTS NOTED.
